# SDR UALA2013060703961

- Difficulty date: June 4, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 44,841 hours, 17,555 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 114095004
- Part serial: DCR093
- Condition: Leaking
- Location: Lt Mlg Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG LOCK STAY ACTUATOR HAS A RUNNING LEAK.   REPLACED ACTUATOR, OPS AND LEAK CHECKED OK.
